Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Geometry and Analysis of Shimizu L-Functions

M. F. Atiyah, H. Donnelly and I. M. Singer
Proceedings of the National Academy of Sciences of the United States of America
Vol. 79, No. 18, [Part 2: Physical Sciences] (Sep. 15, 1982), p. 5751
Stable URL: http://www.jstor.org/stable/12685
Page Count: 1
  • More info
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Abstract

The values at 0 of Shimizu L-functions are realized as the signature defects of framed manifolds. This settles a conjecture of Hirzebruch [Hirzebruch, F. (1973) Enseign. Math. 19, 183-281] affirmatively. The proof employs the spectral theory of elliptic operators.

Page Thumbnails

  • Thumbnail: Page 
5751
    5751